May 20, 2004
Greetings! Recently my partner was introdused to high dosage of Kaletra twice a day. Is Kaletra a usual culprit in gastronomic problems? He is currently taking Combivir and Reyetaz with the Kaletra, CD4 at 300, viral load 35,000.
Recently he has experienced acid reflux, heatburn, 4-days of severe intense hiccups, and severe diarrhea.
Are these typical responses to Kaletra? What are your thoughts on this?
Many thanks, Tim
| Response from Dr. Henry
Yes-that sounds like a list of problems that Kaletra can often cause. Some can be addressed with some interventions (i.e. H2 blockers or other drugs for the heartburn and immodium for the diarrhea). For many patients the diarrhea gets better over time. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.